MathSciNet Relay Station
MathSciNet bibliographic data
MR1131392 53C21 (35B45 35J60 53A30 58G30)
Chang, Sun-Yung A.; Yang, Paul C. A perturbation result in prescribing scalar curvature on $S\sp n$. Duke Math. J. 64 (1991), no. 1, 27–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement